# SDR UALA2009110603461

- Difficulty date: November 5, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,241 hours, 10,382 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 1192
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  RT ENG DRIVE LIGHT ON.  RIGHT IDG LOW OIL PRESSURE.  RIGHT ENGINE IDG REMOVED.  REPLACED RIGHT ENGINE IDG.  RAN ENGINE, SYSTEM CHECKS OKAY.
